MAUDE Adverse Event Report: ALLIED HEALTHCARE PRODUCT INC. ALLIED; EPV100

ALLIED HEALTHCARE PRODUCT INC. ALLIED; EPV100
Model Number EPV100
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This was a 8 year old unit that was returned and the 5 year maintenance was performed.It met all specifications after the maintenace was completed.
 
Event or Problem Description
Will not turn on with the batteries installed.

Brand Name
ALLIED
Common Device Name
EPV100
Manufacturer (Section D)
ALLIED HEALTHCARE PRODUCT INC.
1720 sublette ave
st. louis MO 63110
Manufacturer (Section G)
ALLIED HEALTHCARE PRODUCT, INC
1720 sublette ave
st. louis 63100
Manufacturer Contact
nicole szakats
1720 sublette ave
st. louis, MO 63110
3147714200
MDR Report Key20273574
Report Number1924066-2024-00046
Device Sequence Number12572850
Product Code BTL
UDI-Device Identifier00026072000250
UDI-Public(01)00026072000250
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K072214
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberEPV100
Device Catalogue NumberEPV100
Device Lot NumberNO
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/21/2022
Initial Report FDA Received Date09/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/04/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown